Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is it possible?

I am taking amitriptylin for nerve pain. It is also an anti-depressant. I was wondering if it could make you have a late or missed period? I am a couple of days late and have been taking this medicine for a little over 2 weeks. I am pretty sure I am not pregnant because hubby is fixed.

 
Anonymous

Asked by Anonymous at 3:18 PM on Aug. 15, 2010 in Health

This question is closed.
Answers (3)
  • So i just looked it up and apparently this drug increases your HCG hormone and yes, can cause missed periods and milk production in your breasts..
    kbishop8688

    Answer by kbishop8688 at 3:22 PM on Aug. 15, 2010

  • OP here- Thank you so much. I tried looking it up but didnt find anything
    Anonymous

    Comment by Anonymous (original poster) at 3:57 PM on Aug. 15, 2010

  • Any medication can delay your period. It could very well be one or both of the two.
    LovingSAHMommy

    Answer by LovingSAHMommy at 4:37 PM on Aug. 15, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN